# SDR ASAA9980331

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE TAILCONE EXIT EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE TAILCONE EXIT EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
